Követés
Farideh Shafiei
Farideh Shafiei
Ismeretlen szervezet
E-mail megerősítve itt: modares.ac.ir
Cím
Hivatkozott rá
Hivatkozott rá
Év
Perfect state transfer on Cayley graphs over the dicyclic group
M Arezoomand, F Shafiei, M Ghorbani
Linear Algebra and its Applications 639, 116-134, 2022
62022
Simple groups with few irreducible character degrees
K Aziziheris, F Shafiei, F Shirjian
Journal of Algebra and Its Applications 20 (08), 2150139, 2021
62021
The solvability comes from a given set of character degrees
F Shafiei, A Iranmanesh
Journal of Algebra and Its Applications 15 (09), 1650164, 2016
42016
RATIONAL NEARLY SIMPLE GROUPS
F SHAFIEI, MR DARAFSHEH, F SHIRJIAN
Bulletin of the Australian Mathematical Society, 1-11, 2021
32021
Finite groups with a given set of character degrees
F Shafiei, A Iranmanesh, ML Lewis, K Aziziheris
Algebras and Representation Theory 19, 335-354, 2016
22016
Non-solvable groups having five irreducible character degrees
K Aziziheris, F Shafiei, F Shirjian
Communications in Algebra 49 (6), 2538-2546, 2021
12021
Complex group algebras of almost simple unitary groups
F Shirjian, A Iranmanesh, F Shafiei
Communications in Algebra 48 (5), 1919-1940, 2020
12020
Five-vertex common divisor character degree graphs of non-solvable groups
F Shafiei
Communications in Algebra 47 (3), 1005-1022, 2019
12019
Action of automorphisms on irreducible characters of finite reductive groups of type 𝖠
F Shirjian, A Iranmanesh, F Shafiei
Journal of Group Theory, 2024
2024
Isomorphism Problem for Almost Simple Linear Groups
F Shirjian, A Iranmanesh, F Shafiei
Mediterranean Journal of Mathematics 19 (6), 243, 2022
2022
Relation between the solvability of finite groups and their irreducible character degrees
F Shafiei
10 th Iranian Group Theory Conference, 149, 2018
2018
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–11